# SDR CALA2024111402858

- Difficulty date: November 9, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,552 hours, 26,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148A34509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE. TO EA 5310-04441 REV H OP 004  PRESSURE BULKHEAD  BS  1016 STRINGER  21 LT  T  FITTING CORRODED. (REF AAR N/R 9912750) STATED IN PART 2 WORK ACCOMPLISHED BY V936290 ACCOMPLISHED CAT B REPAIR BY REMOVE AND REPLACE AFT PRESSURE BULKHEAD STA 1016 AFT END FITTING 5-21L AS PER BOEING DWG 147A0070 SHEET 31 AND EC/RA 5380-01411 PART 1 PARAG. 1 REF TO ELB LP 9844369 AND 9844529 FOR REPETITIVE INSPECTION REQUIREMENT
